# SDR SCNA95039

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5241 · Galley Doors
- Part: R2 Door
- Part number: 65569924
- Condition: Not Latched
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN BEGAN RAPID CLIMB WITH AIRCRAFT CLIMBING THROUGH 18,OOO FEET.  AN ON BOARD MECHANIC NOTED AIR LEAK AT AFT GALLEY DOOR.  FOUND DOOR NOT FULLY LATCHED AT BOTTOM.  DOOR WAS INSPECTED INSIDE AND OUT FOR DAMAGE AND LEAKS, NONE FOUND.  OPERATIONAL CHECK AND INDICATIONS ALL NORMAL, OK FOR SERVICE.
